Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hepatology
Volume 2017, Article ID 3864236, 4 pages
https://doi.org/10.1155/2017/3864236
Case Report

Diphenhydramine as a Cause of Drug-Induced Liver Injury

1Department of Gastroenterology and Hepatology, Weill Cornell Medical College, New York Presbyterian Hospital, New York, NY, USA
2Department of Pathology, Weill Cornell Medical College, New York Presbyterian Hospital, New York, NY, USA

Correspondence should be addressed to Yunseok Namn; gro.pyn@7009nuy

Received 18 November 2016; Accepted 10 January 2017; Published 26 January 2017

Academic Editor: Melanie Deutsch

Copyright © 2017 Yunseok Namn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunseok Namn, Yecheskel Schneider, Isabelle H. Cui, and Arun Jesudian, “Diphenhydramine as a Cause of Drug-Induced Liver Injury,” Case Reports in Hepatology, vol. 2017, Article ID 3864236, 4 pages, 2017. https://doi.org/10.1155/2017/3864236.